Approximation Algorithms for Multiple Sequence Alignment Under a Fixed Evolutionary Tree. Ravi, R. and Kececioglu, J. D. Discrete Applied Mathematics, 88(1-3):355-366, 1998.
Approximation Algorithms for Multiple Sequence Alignment Under a Fixed Evolutionary Tree. [link]Link  Approximation Algorithms for Multiple Sequence Alignment Under a Fixed Evolutionary Tree. [link]Paper  bibtex   
@article{ journals/dam/RaviK98,
  added-at = {2015-08-31T00:00:00.000+0200},
  author = {Ravi, R. and Kececioglu, John D.},
  biburl = {http://www.bibsonomy.org/bibtex/28c5a13191b3a1103c971c508422327c2/dblp},
  ee = {http://dx.doi.org/10.1016/S0166-218X(98)00079-1},
  interhash = {861d43752518817a2b4b55db07440273},
  intrahash = {8c5a13191b3a1103c971c508422327c2},
  journal = {Discrete Applied Mathematics},
  keywords = {dblp},
  number = {1-3},
  pages = {355-366},
  title = {Approximation Algorithms for Multiple Sequence Alignment Under a Fixed Evolutionary Tree.},
  url = {http://dblp.uni-trier.de/db/journals/dam/dam88.html#RaviK98},
  volume = {88},
  year = {1998}
}
Downloads: 0